steadily gaining weight

jjhnpa
By jjhnpa Latest Reply 2011-01-25 09:23:05 -0600
Started 2011-01-24 19:09:14 -0600

i read so many articles here of weight loss and diabetes. i check my sugar 4xs a day and i am on humalog and lantus so therefore when i use my humalog i need to eat. i have gained so much weight and no i dont eat a meal but then again i dont exercise because its hard with my health issues. does glucotrol put weight on?


2 replies

Gabby
GabbyPA 2011-01-25 09:23:05 -0600 Report

What can often happen when we start being able to use the glucose in our systems is that if we are not getting enough exercise to use it up it gets stored as fat. A lot of times it tends to be temporary while your body is adjusting to the new meds and way that your body is working again. I am not sure that medicine is the cause, but if you are having good control and not exercising, it could be the link.

Harlen
Harlen 2011-01-24 22:56:23 -0600 Report

It can
How are you taking insulin ??
Do you know what your insulin to carb ratio is?
I use walking to help me work out and I play with a little dumb bell wile on the net or watching tv
Best wishes
Harlen

Next Discussion: toenails »